Please help!! Rogaine onset ED
Im twenty years old and have been using rogaine since march. At first there were no problems but by the time summer rolled around I noticed I had a lower sex drive. This didn’t seem to bother me much so I just went along with my life. Then I had an opportunity to have sex with my ex-girlfriend and I could barely get it up. I also came in like 2 minutes. Ever since then I have NO sex drive at all and very weak and infrequent erections. It sent me into a deep depression and I had no idea why this was happening. Like I can’t even think of sex if I tried.
So 2 weeks ago I finally realized that this was caused by rogaine as I have never felt anything like this before and it was the only ‘medication’ I was using. Many people claimed the same side effects on the internet from Rogaine. Since stopping, I noticed slightly better EQ but I still have no sex drive at all and can only get erections if I watch porn. I feel like this is never going to go away. Every time I couldn’t perform with girl before I would surely get less EQ because it affected my psychologically but I still had a sex drive. Even taking horny goat weed/ginseng/tribulus terristris doesn’t improve my sex drive. I was hopeful once I stopped the rogaine but now nothing has changed!!!
Can anyone please give me advice or anything? Any advice will help. I need to get my life back!